# SDR AALA2018051769017

- Difficulty date: May 15, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 58,811 hours, 21,977 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Part time: 25,114 hours, 11,474 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ROTTEN EGG, DIRTY SOCK ODOR REPORTED IN CABIN,  AIR CONDITIONER R2 DOOR,  LESSER EXTENT IN 1ST CLASS AND COCKPIT AREAS. THEN AFTER LANDING A FUEL/OIL ODOR WAS DETECTED. FOUND SOURCE OF CABIN ODOR TO BE APU. ACCOMPLISHED 10 MIN HIGH POWER ENGINE RUN WITH PACKS FULL HOT, NO ODORS NOTED. AIRCRAFT WAS GROUNDED.  REPLACED THE APU IAW JC 26L31049003, COMPLETED TESTING.
